# SDR SWAA010682

- Difficulty date: March 7, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N386SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26601
- Aircraft time: 23,345 hours, 20,952 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BR2013
- Condition: Exposed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS WIRES EXPOSED AND NUMEROUS TRACK COVERS MISSING.  SECURED WIRING AND INSTALLED TRACK COVERS PER MM.
